Beth Sandy on Olanzapine as a Treatment for Chemotherapy-Induced Nausea and Vomiting
Beth Sandy discusses the use of anti-psychotoci agent, olanzapine, when managing chemotherapy-induced nausea and vomiting (CINV).
Beth Sandy on Managing Chemotherapy-Induced Nausea and Vomiting
Beth Sandy points out what nurses should keep in mind when managing a patient with cancer's chemotherapy-induced nausea and vomiting.
Beth Sandy on Challenges of Managing Chemotherapy-Induced Nausea
Beth Sandy, CRNP, discusses the challenges that can arise when managing a patient's chemotherapy-induced nausea.
Durvalumab Garners Similar OS, Albeit Varied PFS, Outcomes in EGFR+ and EGFR-Wildtype NSCLC Subgroups
Quizartinib Extends Overall Survival Across Multiple Subgroups in FLT3-ITD+ AML
Repotrectinib Showcases Early Intracranial Responses in Select ROS1+ NSCLC
Osimertinib May Be More Effective in Frontline EGFR+ NSCLC When Combined With Chemo
2 Clarke Drive Cranbury, NJ 08512